2019
Том 71
№ 11

All Issues

Balinsky A. I.

Articles: 1
Article (Ukrainian)

On discrete models on one-dimensional lattices with specified Lie algebra of symmetries

Balinsky A. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 9. - pp. 1170–1174

Poisson realizations of the classical YBZF-algebras are constructed from special examples using the simplest rational solution of the classical Yang-Baxter equation, the Poisson realization of a Lie algebra, the moment mapping, and a generalization of $L$-operators. Sufficient conditions under which additional constraints on the image of the moment mapping are satisfied are established.